I had the Nissen Fundoplication because of horrible reflux. I notice that my symptoms before the surgery were exacerbated a huge amount when I was taking a supplement for weightlifting called L Arginine. It was giving me tremendous strength, but I now realize, upon lifting weights again (almost 7 months after surgery), that after taking two glasses of the supplement in two days, that I am feeling that old lung-suffocating reflux again.
This is the same thing that happened to me when I took Adderrall for three days straight (I had been prescribed the medicine years ago but I avoid taking it as I don't feel comfortable on it, and I'm learning to manage this "A.D.D." which I honestly feel is a bit of an amorphous "disorder" primarily labeled by the pharmaceutical industry to make easy money).
So, what I'm saying is -- various medications, even after just a couple doses, can have a major effect on reflux.
Does anyone else know anything about the effect of L Arginine on reflux??? If I could take it without the reflux, that would be awesome as it is great for weightlifting.